مرض السكري
الوقاية منه
الطرق العلاجية الحديثة
للسيطرة الشاملة عليه
طبيب الإستشاري الأستاذ عبدالأمير عبدالله الأشبال
دكتوراه بالطب الباطني
اختصاصي قلبية - باطنية
استشاري الغدد الصم والسكري
باحث وخبير بالمرض السكري
كلية طب المستنصرية - بغداد - العراق
العيادة الخاصة: المركز الإستشاري التخصصي العلمي للسكري
بغداد-الحارثية-شارع الكندي-عمارة الكروان
آخر المواضيع
اعلام عن توقيتات دوام العيادة الطبية وحسب توقيتات الحظر الجديدة سيكون دوام الطبيب الإستشاري الأستاذ عبدالأمير الأشبال في العيادة الخاصة الكائنة في الحارثية شارع الكندي عمارة الكروان وفق التوقيتات التالية: من الساعة الحادية عشر صباحا الى الساعة الخامسة مساء للإستفسار يرجى الإتصال حاليا على الرقمين التاليين: 07818308712 والرقم 07901846747 ------ تعتبر العيادة المركز الإستشاري العلمي الأول في العراق عن السكري ومضاعفاته والأمراض المرتبطة به ------ بشرى سارة لمرضى السكري وذويهم وللأطباء ولكل افراد المجتمع تمَّ طبع كتاب بعنوان :مرض السكري - الوقاية منه والطرق العلاجية الحديثة للسيطرة الشاملة عليه - ملخص للأجزاء الثلاثة لموسوعة السكري للأشبال ---- يباع الكتاب في مكتب العيادة الخاصة (الحارثية – شارع الكندي – عمارة الكروان) وبعض المكتبات ------- الكتاب مهم وعلمي وتثقيفي وتعليمي ومتميِّز بالحداثة والشمولية وفريد من نوعه على مستوى الوطن العربي ------ يمكن متابعة محاضرات الطبيب الإستشاري الأستاذ عبدالأمير الأشبال على صفحة الفيس بوك الخاصة به وكذلك على اليوتيوب وعلى تويتر :

https://www.facebook.com/abdulameer.alashbal

https://www.facebook.com/dr.alashbal/

https://www.youtube.com/user/you19tube49

https://twitter.com/AbdulameerA

إستعمال حبوب مُثبطات الأنزيم ببتايديز ببتديل الثنائي-4 (دواء الجانوفيا والكالفص والأنكلايزا ونظيراتها (Januvia,Galvus,Onglyza ) وتسببها بآلام المفاصل التي يمكن أن تكون شديدة ومعطلة لحركة المريض
إستعمال حبوب مُثبطات الأنزيم ببتايديز ببتديل الثنائي-4 (دواء الجانوفيا والكالفص والأنكلايزا ونظيراتها (Januvia,Galvus,Onglyza ) وتسببها بآلام المفاصل التي يمكن أن تكون شديدة ومعطلة لحركة المريض
أنا مصاب بالسكري
أضيف بواسطة alashbal
FDA Drug Safety Communication: FDA warns that DPP-4 inhibitors for type 2 diabetes may cause severe joint pain
 
Safety Announcement
The U.S. Food and Drug Administration (FDA) is warning that the type 2 diabetes medicines sitagliptin, saxagliptin, linagliptin, and alogliptin may cause joint pain that can be severe and disabling. We have added a new Warning and Precaution about this risk to the labels of all medicines in this drug class, called dipeptidyl peptidase-4 (DPP-4) inhibitors.
Patients should not stop taking their DPP-4 inhibitor medicine, but should contact their health care professional right away if they experience severe and persistent joint pain. Health care professionals should consider DPP-4 inhibitors as a possible cause of severe joint pain and discontinue the drug if appropriate.
DPP-4 inhibitors are used along with diet and exercise to lower blood sugar in adults with type 2 diabetes. When untreated, type 2 diabetes can lead to serious problems, including blindness, nerve and kidney damage, and heart disease. These medicines are available as single-ingredient products and in combination with other diabetes medicines such as metformin (see Table 1 below).
In a search of the FDA Adverse Event Reporting System (FAERS) database and the medical literature,1-4we identified cases of severe joint pain associated with the use of DPP-4 inhibitors. Patients started having symptoms from 1 day to years after they started taking a DPP-4 inhibitor. After the patients discontinued the DPP-4 inhibitor medicine, their symptoms were relieved, usually in less than a month. Some patients developed severe joint pain again when they restarted the same medicine or another DPP-4 inhibitor.
We urge health care professionals and patients to report side effects involving DPP-4 inhibitors to the FDA MedWatch program, using the information in the “Contact FDA” box at the bottom of the page.
المشاهدات 696   تاريخ الإضافة 2016/03/27   آخر تحديث 2020/05/22 - 02:06   رقم المحتوى 3684
أضف تقييم
أخبار مشابهة
تابعنا على
إحصائيات الزوار
اليوم 168 الشهر 788 الكلي 10284031
الوقت الآن
الثلاثاء 2020/5/26 توقيت بغداد
تصميم وتطوير